MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 6900PTFX
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including hyperlipidemia.The root cause of this event cannot be conclusively determined with the available information.However, the stenosis in this case was most likely impacted by the progression of the patients underlying valvular disease pathology with or without structural valve deterioration and/or nonstructural dysfunction.The subject device is not available for evaluation, as it remains implanted in the patient.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 25mm 6900ptfx mitral valve, underwent a valve-in-valve procedure after an implant duration of 5 years and 6 months due to stenosis.The patient was presented with heart failure and shortness of breath.The valve was replaced with a 2mm 9755rsl transcatheter valve.The patient was stable post procedure.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PLUS MITRAL PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492500222
MDR Report Key22302771
Report Number2015691-2025-05056
Device Sequence Number15476736
Product Code DYE
UDI-Device Identifier00690103163582
UDI-Public(01)00690103163582(17)230309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model Number6900PTFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date06/20/2025
Date Device Manufactured03/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age75 YR
Patient SexFemale